BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 4 >

Please use this identifier to cite or link to this item:

Title: Convolutions, Multipliers and Commutants for the Backward Shift Operator
Authors: Dimovski, Ivan H.
Mineff, Dimitar M.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 4, No 1, (1981), 128p-136p
Abstract: An algebraic approach to the backward shift operator U* is developed. The convolutions of all linear right inverse operators of U* are found. The multiplier operators of these convolutions are determined. An explicit representation of the commutant of U* in an invariant hyperplane is given. An application to the multiplier problem of T. A. Leontieva's expansions in a closed domain is made.
Description: [Dimovski Ivan H.; Димовски Иван Х.]; [Mineff Dimitar M.; Minev Dimitar; Минев Димитър М.]
ISSN: 0204-9805
Appears in Collections:1981 Volume 4

Files in This Item:

File Description SizeFormat
Pliska-04-1981-128-136.pdf7.34 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License